MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 27"(70CM) 4-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 27"(70CM) 4-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y315H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Events were submitted via 2210968-2020-03628 and 2210968-2020-03629.
 
Event or Problem Description
It was reported by vet that an animal underwent an oral animal surgery in 2020 and the suture was used.During the procedure, the needle popped off of the suture.It was also reported that the needle was retrieved and accounted prior to finishing the surgical procedure.Another like suture was used to complete the procedure successfully.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Corrected information: - no device returned.

Brand Name
MONOCRYL SUTURE 27"(70CM) 4-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10011795
Report Number2210968-2020-03629
Device Sequence Number2077996
Product Code GAN
UDI-Device Identifier10705031058729
UDI-Public10705031058729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberY315H
Device Catalogue NumberY315H
Device Lot NumberPG6799
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/01/2020
05/01/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date05/05/2020
05/06/2020
Patient Sequence Number1